RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2017, Volume 102, Issue 4, Pages 632–636 (Mi mz11610)  

Brief Communications

Boundary Correspondence for Homeomorphisms with Weighted Bounded $(p,q)$-Distortion

M. V. Tryamkinabc

a Peoples Friendship University of Russia, Moscow
b Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk
c Novosibirsk State University

Keywords: mapping with weighted bounded $(p,q)$-distortion, weakly flat boundary, strongly accessible boundary.

Funding Agency Grant Number
Russian Science Foundation 16-41-02004
This work was supported by the Russian Science Foundation under grant 16-41-02004.


DOI: https://doi.org/10.4213/mzm11610

Full text: PDF file (355 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2017, 102:4, 591–595

Bibliographic databases:

Received: 29.03.2017

Citation: M. V. Tryamkin, “Boundary Correspondence for Homeomorphisms with Weighted Bounded $(p,q)$-Distortion”, Mat. Zametki, 102:4 (2017), 632–636; Math. Notes, 102:4 (2017), 591–595

Citation in format AMSBIB
\Bibitem{Try17}
\by M.~V.~Tryamkin
\paper Boundary Correspondence for Homeomorphisms with Weighted Bounded $(p,q)$-Distortion
\jour Mat. Zametki
\yr 2017
\vol 102
\issue 4
\pages 632--636
\mathnet{http://mi.mathnet.ru/mz11610}
\crossref{https://doi.org/10.4213/mzm11610}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3706881}
\elib{http://elibrary.ru/item.asp?id=30512306}
\transl
\jour Math. Notes
\yr 2017
\vol 102
\issue 4
\pages 591--595
\crossref{https://doi.org/10.1134/S0001434617090346}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000413455100034}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85032178806}


Linking options:
  • http://mi.mathnet.ru/eng/mz11610
  • https://doi.org/10.4213/mzm11610
  • http://mi.mathnet.ru/eng/mz/v102/i4/p632

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:195
    References:21
    First page:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019